RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shagalova, Lyubov Gennadievna

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 1

Number of views:
This page:1350
Abstract pages:1720
Full texts:530
References:324
Senior Researcher
Candidate of physico-mathematical sciences
E-mail: ,

Subject:

Differential games, Hamilton–Jacobi equations.


http://www.mathnet.ru/eng/person32404
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. L. G. Shagalova, “Piecewise-linear price function of a differential game with simple dynamics and integral-terminal price functional”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 168 (2019),  114–122  mathnet
2018
2. L. G. Shagalova, “The value function of a differential game with simple motions and an integro-terminal cost”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  877–890  mathnet
2015
3. N. N. Subbotina, L. G. Shagalova, “The construction of a continuous generalized solution for the Hamilton–Jacobi equations with state constraints”, Izv. IMI UdGU, 2015, 2(46),  193–201  mathnet  elib
4. N. N. Subbotina, L. G. Shagalova, “On the continuous extension of a generalized solution of the Hamilton-Jacobi equation by characteristics that form a central field of extremals”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  220–235  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 183–198  isi  scopus
2014
5. N. N. Subbotina, L. G. Shagalova, “Construction of a continuous minimax/viscosity solution of the Hamilton–Jacobi–Bellman equation with nonextendable characteristics”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  247–257  mathnet  mathscinet  elib
2013
6. L. G. Shagalova, “On the Solution of the Hamilton–Jacobi Equation Emerging in Molecular Biology”, Avtomat. i Telemekh., 2013, 8,  160–172  mathnet  elib; Autom. Remote Control, 74:8 (2013), 1366–1377  isi  elib  scopus
2012
7. N. N. Subbotina, L. G. Shagalova, “On constructions of the generalized solution of the Hamilton–Jacobi equation in bounded domains”, Izv. IMI UdGU, 2012, 1(39),  126–127  mathnet
8. N. N. Subbotina, L. G. Shagalova, “Construction of a generalized solution to an equation that preserves the Bellman type in a given domain of the state space”, Tr. Mat. Inst. Steklova, 277 (2012),  243–256  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 277 (2012), 234–247  isi  elib  scopus
2011
9. N. N. Subbotina, L. G. Shagalova, “On a solution to the Cauchy problem for the Hamilton–Jacobi equation with state constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  191–208  mathnet  elib
2009
10. Lyubov G. Shagalova, “On the Value Function to Differential Games with Simple Motions and Piecewise Linear Data”, Contributions to Game Theory and Management, 2 (2009),  450–460  mathnet
2008
11. N. N. Subbotina, L. G. Shagalova, “On the structure of the solution of the Hamilton-Jacobi equation with piecewise linear input data”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  144–147  mathnet
1992
12. A. I. Subbotin, L. G. Shagalova, “Piecewise-linear solution of the Cauchy problem for the Hamilton–Jacobi equation”, Dokl. Akad. Nauk, 325:5 (1992),  932–936  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 144–148

Presentations in Math-Net.Ru
1. Application of the method of characteristics to construct generalized solutions of the Hamilton-Jacobi equation with state constraints
L. G. Shagalova
The Seventh International Conference on Differential and Functional Differential Equations
August 26, 2014 17:35

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020